| Catalog Number |
1125250-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis (2100)
| Date of Event |
06/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of thrombosis is listed in the xience alpine everolimus eluting coronary stent system, instructions for use as a known patient effect.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The other xience alpine stent is filed under a separate medwatch mfr number.
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a coronary stenting procedure, with implantation of two xience alpine stents - a 3.25 x 15 mm and a 2.5 x 23 mm.On (b)(6) 2018, the patient was re-hospitalized with in-stent thrombosis.No additional information was provided.